Tuesday 05

Wednesday 06

Filter by:
Stage A
Stage B
Expert Sessions A
Expert Sessions B
Tuesday 05
Stage A
8:00 - 9:15
Registration & Welcome
9:15 - 11:00
Backbase Connect 2019 - The Neo Reality
Jouk Pleiter – CEO & Co-founder
Tim Rutten – VP Strategy
Thomas Fuss – VP Technology
11:00 - 11:30
Coffee Break
11:30 - 12:15
The Future Isn't Just Digital
Neal Cross – Former CIO Development Bank of Singapore (DBS)
12:15 - 13:15
Lunch
13:15 - 14:00
An Agile Transformation Journey
Peter Jacobs – Partner McKinsey
14:00 - 14:45
Retail Banking Keynote
Karan Oberoi – Product Director Retail Banking, Backbase
14:45 - 15:30
Coffee Break
15:30 - 16:15
Customer Case: Scaling RBC's Digital Transformation
Christopher Higgs – VP Omni and Mobile
16:15 - 17:00
Winning in the Digital Economy
Alan McIntyre – Senior Managing Director Banking, Accenture
17:00 - 17:30
Closing
Stage B
8:00 - 9:15
Registration & Welcome

-



11:00 - 11:30
Coffee Break


-

12:15 - 13:15
Lunch

-

14:00 - 14:45
Customer Panel: Measuring the Success of Digital Transformation - Beyond Technology
Moderated by Simon Bloom Client Service Director, Backbase

Panelists - Neal Cross - Co-founder & Chairman at PictureWealth, former Chief Innovation Officer at DBS Bank
Paul Shortt - Programme & Platform Director, Digital Business Banking at AIB
Jordan Olack - SVP, Head of Commercial Digital at KeyBank

Read more
14:45 - 15:30
Coffee Break
15:30 - 16:15
Customer Case: Berenberg
Tobias Bodem – Senior Project Manager
Stage Expert A
8:00 - 9:15
Registration & Welcome

-



11:00 - 11:30
Coffee Break

-


12:15 - 13:15
Lunch
13:15 - 14:00
Workshop: Xebia
Mohit Kanwar – Principal Consultant
14:15 - 15:00
The Amazing Product Owner
Jacco Geelkerken – Principal Business Analyst, Backbase
15:15 - 16:00
Backbase Stream: Orchestrate your Data Eco-System
Bart Veenstra – Director of Technology Prototyping, Backbase
16:15 - 17:00
Multi-Tenancy: Launch your Neo-Bank Initiative as a Tenant
Olena Pupova - Software Architect, Backbase
Stage Expert B
8:00 - 9:15
Registration & Welcome


-


11:00 - 11:30
Coffee Break

-


12:15 - 13:15
Lunch
13:15 - 14:00
How to Avoid Becoming Tomorrow's Headline
Brian Vlootman – Director of Information Security, Backbase
14:15 - 15:00
Continuous Delivery with Kubernetes and Helm
Alex Galani – Product Owner, Backbase
15:15 - 16:00
Build what people want: Backbase UX-Research
Mark Wittkampf – Principal UX Designer, Backbase
Ataur Rahman – Senior UX Researcher, Backbase
16:15 - 17:00
How to Run a High Quality RFP at Speed?
Pierre Boulay - Account Executive, Backbase
Wednesday 06
Stage A
8:00 - 9:15
Registration & Welcome
9:15 - 10:00
Customer Onboarding & Origination Keynote
Tim Rutten – VP Strategy, Backbase
10:00 - 10:45
Customer Case: Citizens Bank
Lamont Young – EVP, Head of Digital
10:45 - 11:15
Coffee Break
11:15 - 12:00
Platform & Technology Keynote
Thomas Fuss – VP Technology, Backbase
12:00 - 12:30
Backbase Partner Awards
12:30 - 13:30
Lunch
13:30 - 14:15
Customer Case: UBP
Alexandre Wirthner – CIO,
Fabien Saint-Roch – Digital, Innovation and Data Director
14:15 - 15:00
Delivering Human-First Experiences Keynote
Gabrielle Lovering – Director of UX Design, Backbase
15:00 - 15:45
Coffee Break
15:45 - 16:30
Customer Case: Central1
Arvind Sharma – Chief Digital Officer
16:30 - 17:00
The Road to 2025
Becoming a Digital-First Bank
Stage B
8:00 - 9:15
Registration & Welcome

-



-

10:45 - 11:15
Coffee Break
11:15 - 12:00
Small Business & Corporate Banking Keynote
Pim Koorn – Product Director Business Banking, Backbase
-
12:30 - 13:30
Lunch
13:30 - 14:15
Delivery Keynote
Manuel Schreurs – VP Academy, Backbase
14:15 - 15:00
Customer Case: Our Members’ Digital Journey
Charlotte McKernan – Director E-Services, WSECU
David Luchtel – VP IT, WSECU
15:00 - 15:45
Coffee Break
Stage Expert A
8:00 - 9:15
Registration & Welcome
9:15 - 10:00
Going Live with Backbase
Deepak Pandey – Principal Solution Architect, Backbase
10:15 - 11:00
How to Embrace your Competition: Always Challenge & Stay Inspired by Challenger Banks
Rob van Duinen – Experience Designer, Mobiquity
Paul van Raak – Lead Designer, Mobiquity
11:15 - 12:00
Solving the World's Password Problem: Passwordless Authentication using Backbase Identity
Jose Cortés – Product Manager, Backbase
12:15 - 13:00
Backbase Design System: Make it your own
Martijn Dekker - Senior Frontend Engineer, Backbase
Thaís Santos - UX Designer, Backbase
13:15 - 14:00
Risk, Dependency and Innovation
Haralampi Staykov – Chief Architect, Backbase
14:15 - 15:00
Backbase Identity Deepdive
Morgan Williams – Product Manager, Backbase
15:15 - 16:00
Beyond banking - Cash flow forecasting for SMEs
Cristian Enache – Product Owner, Backbase
16:15 - 17:00
Backbase Flow Deepdive
Rutger Haagsma - Product Director, Backbase
Ruben Mijwaart - Solutions Engineer, Backbase
Stage Expert B
8:00 - 9:30
Registration & Welcome
09:30 - 10:30
Build a Digital-First Bank in 1 Hour
10:30 - 11:30
Q&A with the Experts about Digital Banking Technology
11:30 - 12:30
Build a Digital-First Bank in 1 Hour
12:30 - 13:00
Q&A with the Experts about Digital Banking Technology
13:00 - 14:00
Build a Digital-First Bank in 1 Hour
14:00 - 15:00
Q&A with the Experts about Digital Banking Technology
15:00 - 16:00
Build a Digital-First Bank in 1 Hour
16:00 - 16:30
Q&A with the Experts about Digital Banking Technology

Save your seat

Don’t miss your opportunity to connect with experts and industry leaders from around the globe. Join us in Amsterdam and register now to apply for a complimentary ticket to Backbase Connect 2019.